RUS  ENG
Full version
JOURNALS // Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika // Archive

Izv. Vyssh. Uchebn. Zaved. Mat., 1989 Number 9, Pages 77–79 (Mi ivm8227)

This article is cited in 2 papers

Brief communications

Two-dimensional Morse–Smale diffeomorphisms that have oriented heteroclinic connections

E. Z. Borevich


UDC: 515.164

MSC: 58F09

Received: 07.07.1987
Revised: 26.05.1988


 English version:
Soviet Mathematics (Izvestiya VUZ. Matematika), 1989, 33:9, 76–78

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025